# SDR SWIA202309190724

- Difficulty date: July 24, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 20,848 hours, 11,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD WET AREA, ON RH INBOARD FLOOR SEAT TRACK ON FORWARD EDGE OF CROWN TEETH AND TOP OF CROWN TEETH IN 3 LOCATIONS BETWEEN FRAMES 17-19.   (C-CHECK RO 9/15/2023)   REMOVED AND REPLACED FWD FUSELAGE R/H I/B SEAT TRACK BEAM REF EMB 175 SRM 51-40-08. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
